Peptidomic pattern analysis and taxonomy of amphibian species

H Zheng, PC Ojha, S McClean, ND Black, JG Hughes, C Shaw

Research output: Chapter in Book/Report/Conference proceedingChapter

2 Citations (Scopus)
Original languageEnglish
Title of host publicationComputational and Information Science
PublisherSpringer
Pages498-503
Volume3314/2
ISBN (Print)978-3-540-24127-0
DOIs
Publication statusPublished - Dec 2004

Cite this

Zheng, H., Ojha, PC., McClean, S., Black, ND., Hughes, JG., & Shaw, C. (2004). Peptidomic pattern analysis and taxonomy of amphibian species. In Computational and Information Science (Vol. 3314/2, pp. 498-503). Springer. https://doi.org/10.1007/b104566